# SDR AALA20161228018

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 60,774 hours, 7,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY R3 DOOR OVERHEAD NEAR SEAT 26H IS LOOSE.  SECURED EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
